# SDR AU971514

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc TVO435D1B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: UO435
- Condition: Faulty
- Location: Engine
- Component: Lyc, TVO435D1B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE FAULTY. LIMITED INFORMATION PROVIDED.
